# SDR ASOA201000228

- Difficulty date: February 15, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 18,684 hours, 13,771 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-455
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK FROM FS 349 TO 455 LBL AND RBL9 ARE CORRODED BEYOND LIMITS AND NEED REPLACING.  REMOVED CORRODED FLOOR SEAT TRACK PER AMM 53-00-49-000-801 (CONFIG A03).  INSTALLED NEW SECTIONS OF SEAT TRACK PER SRM 51-40-11-001-001-A01, 51-41-02-001-001-A01 AND 53-00-49-400-801.
